# SDR SWAA2025061773512

- Difficulty date: May 21, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SURFACE DELAMINATED.   AFT FLOOR PANEL 241AAF; WITH UPPER SURFACE DELAMINATION; WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL IAW SRM 53-00-50-2R-0 AND DRAWING 147A5810 SHEET 8.
